# SDR DU4R2006429

- Difficulty date: April 30, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PIT FLOOR STRUCTURE WEB FROM BS 1320 - 1340 LT LBL 9.  REMOVED CORRODED WEB.  FABRICATED AND INSTALLED REPLACEMENT WEB 20.875 X 2.75 INCHES FROM 7075-T6 .032 IAW B757 SRM 53-00-04 DETAIL 11 FIG 101, 51-40-02, 51-20-01 AND 51-10-02.
